# SDR SWAA2019040331327

- Difficulty date: March 14, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140A9870
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INTERCOSTAL CORRODED BETWEEN BS 967 TO BS 986, RBL 16.  R&R FLOOR PANEL SUPPORT PER SRM AND DWG.
